# SDR AALA201706089027

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 12,812 hours, 2,053 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256001
- Condition: Low Pressure
- Location: R4 Door
- Part time: 13,466 hours, 2,151 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL MESSAGE FOR CHECK THE R4 DOOR PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE.
